# SDR BB08050

- Difficulty date: April 5, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 2560 · Emergency Equipment
- Part: Setscrew
- Condition: Binding
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE AFT MEGAPHONE WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE MIC SET SCREW.  OPERATIONALLY CHECKS GOOD.
